IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1998 >
Volume 24 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/543

Title: Doitchinov's Construct of Supertopological Spaces is Topological
Authors: Bentley, H.
Herrlich, Horst
Keywords: Supertopological Space
Topological Construct
Issue Date: 1998
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 24, No 1, (1998), 21p-24p
Abstract: It is shown that the construct of supertopological spaces and continuous maps is topological.
URI: http://hdl.handle.net/10525/543
ISSN: 1310-6600
Appears in Collections:Volume 24 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol24-num1-1998-p021-p024.pdf415.28 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback